# SDR CA110112010

- Difficulty date: January 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELT FOR COMPLIANCE WITH CAR 571 APPENDIX G, IT WAS FOUND THAT THE ELT FREQUENCEY WAS OUT OF TOLERANCE.  ELT REMOVED FROM SERVICE.
